# SDR ASAA2017022819966

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 35,525 hours, 10,751 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 5416744
- Part serial: 812185
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 11,443 hours, 3,373 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED, EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED LT PACK ZONE TEMP CONTROLLER BITE IAW FIM 21-62, TASK 801. BITE LOGGED RAM AIR ACTUATOR FAULT ON ALL NINE PREVIOUS LOGGED FLIGHT LEGS, BUT PASSED VERIFY GROUND TEST.  REMOVED AND REPLACED THE LT RAM AIR INLET ACTUATOR. OPS CHECKED GOOD. IAW AMM 21-51-21.
